Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Concerning Daniljuk's existence theorem for free boundary value problems with the Bernoulli condition


Author: Andrew Acker
Journal: Proc. Amer. Math. Soc. 80 (1980), 451-454
MSC: Primary 49B21; Secondary 35R35, 76B99
DOI: https://doi.org/10.1090/S0002-9939-1980-0581003-0
MathSciNet review: 581003
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We show that a variational method proposed by Ī. Ī. Daniljuk for proving the existence of free boundaries satisfying the Bernoulli condition is not valid under the condition given by Daniljuk.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 49B21, 35R35, 76B99

Retrieve articles in all journals with MSC: 49B21, 35R35, 76B99


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1980-0581003-0
Keywords: Free boundary-value problem, variational methods, ideal fluid, Bernoulli condition
Article copyright: © Copyright 1980 American Mathematical Society